Tohoku Mathematical Journal

The irreducible decompositions of the maximal Hilbert algebras of the finite class

Haruo Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 4, Number 3 (1952), 207-215.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245368

Digital Object Identifier
doi:10.2748/tmj/1178245368

Mathematical Reviews number (MathSciNet)
MR0058878

Zentralblatt MATH identifier
0048.34905

Subjects
Primary: 46.3X

Citation

Sunouchi, Haruo. The irreducible decompositions of the maximal Hilbert algebras of the finite class. Tohoku Math. J. (2) 4 (1952), no. 3, 207--215. doi:10.2748/tmj/1178245368. https://projecteuclid.org/euclid.tmj/1178245368


Export citation

References